# SDR AALA202107130311

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,695 hours, 7,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R CABIN DOOR HAS CHECK DOOR PRESSURE INDICATION. SERVICED 4R CABIN DOOR PRESSURE TO OPERATIONAL RANGE, IT IS MAINTAINING PRESSURE PER AMM 52-40-00.
